Transversality of generic projections and seminormality of the image hypersurfaces
Compositio Mathematica, Tome 52 (1984) no. 2, p. 211-220
@article{CM_1984__52_2_211_0,
     author = {Roberts, Joel and Zaare-Nahandi, Rahim},
     title = {Transversality of generic projections and seminormality of the image hypersurfaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {211-220},
     zbl = {0575.14001},
     mrnumber = {750357},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__52_2_211_0}
}
Roberts, Joel; Zaare-Nahandi, Rahim. Transversality of generic projections and seminormality of the image hypersurfaces. Compositio Mathematica, Tome 52 (1984) no. 2, pp. 211-220. http://www.numdam.org/item/CM_1984__52_2_211_0/

[1] A. Andreotti and P. Holm: Quasianalytic and parametric spaces. In: P. Holm (ed.), Real and Complex Spaces, Oslo 1976, Sijthoff and Noordhoff (1978) pp. 13-97. | MR 589903 | Zbl 0376.32025

[2] E. Bombieri: Seminormalità e singolarità ordinarie, Symposia Mathematica 11 (1973) 205-210. | MR 429874 | Zbl 0294.14015

[3] E. Davis: On the geometric interpretation of seminormality, Proc. Amer. Math. Soc. 68 (1978) 1-5. | MR 453748 | Zbl 0386.13012

[4] T. Fujita and J. Roberts: Varieties with small secant varieties: the extremal case, Amer. J. Math. 103 (1981) 953-976. | MR 630774 | Zbl 0475.14046

[5] S. Greco and C. Traverso: On seminormal schemes, Comp. Math. 40 (1980) 325-365. | Numdam | MR 571055 | Zbl 0412.14024

[6] R. Hartshorne: Algebraic Geometry, Graduate Texts in Mathematics, Vol. 52. New York, Heidleberg, Berlin: Springer-Verlag (1977). | MR 463157 | Zbl 0367.14001

[7] A. Holme and J. Roberts: Pinch points and multiple locus for generic projections of singular varieties, Advances in Math. 33 (1979) 212-256. | MR 546294 | Zbl 0499.14022

[8] D. Laksov: Some enumerative properties of secants to non-singular schemes, Math. Scand. 39 (1976) 171-190. | MR 437532 | Zbl 0348.14027

[9] H. Matsumura: Commutative Algebra. New York: W.A. Benjamin (1970). | MR 266911 | Zbl 0211.06501

[10] D. Northcott: Some results concerning the local analytic branches of an algebraic variety, Proc. Cambridge Philosophical Soc. 49 (1953) 386-396. | MR 58250 | Zbl 0052.37903

[11] J. Roberts: Ordinary singularities of projective varieties, Ph.D. thesis, Harvard University, 1969.

[12] J. Roberts: Generic projections of algebraic varieties, Amer. J. Math. 93 (1971) 191-214. | MR 277530 | Zbl 0212.53801

[13] J. Roberts: Hypersurfaces with nonsingular normalization and their double loci, J. Algebra 53 (1978) 253-267. | MR 491676 | Zbl 0402.14020

[14] C. Traverso: Seminormality and Picard group, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1970) 585-595. | Numdam | MR 277542 | Zbl 0205.50501

[15] R. Zaare-Nahandi: Seminormality of certain generic projections, Ph.D. thesis, University of Minnesota, 1982.

[16] F. Zak: Proiektsiĭ algebraicheskikh mnogoobrazil (Projections of algebraic varieties), Mat. Sbornik 116 (158) (1981) 593-602. | Zbl 0484.14016

[17] O. Zariski and P. Samuel: Commutative Algebra, Graduate Texts in Mathematics, Vol. 28-29. New York, Heidelberg, Berlin: Springer-Verlag, (1975). | Zbl 0313.13001